EconPapers    
Economics at your fingertips  
 

Nonnegative solutions of two-point boundary value problems for nonlinear second order integrodifferential equations in Banach spaces

Dajun Guo

International Journal of Stochastic Analysis, 1991, vol. 4, 1-23

Abstract:

In this paper, we combine the fixed point theory, fixed point index theory and cone theory to investigate the nonnegative solutions of two-point BVP for nonlinear second order integrodifferential equations in Banach spaces. As application, we get some results for the third order case. Finally, we give several examples for both infinite and finite systems of ordinary nonlinear integrodifferential equations.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/IJSA/4/723151.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJSA/4/723151.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnijsa:723151

DOI: 10.1155/S1048953391000035

Access Statistics for this article

More articles in International Journal of Stochastic Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnijsa:723151